# SDR CALA2022072501871

- Difficulty date: July 24, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757
- Aircraft serial: 28967
- Aircraft time: 86,943 hours, 21,260 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: Missing
- Location: Above Seat 1ef
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/25/22.PANEL BELOW OVERHEAD BIN BY SEAT 2E FELL DOWN FILLER PANEL MISSING TABS. R/R 12 CLIPS, ALL OPS CHK OK.
